Alert archive / California / Gale Watches in 2015
Gale Watch 10, NWS Eureka, CA
NWS Eureka, CA issued this gale watch at Apr 19, 2015, 2:40 AM PDT. It took effect at Apr 21, 2015, 3:00 PM PDT. It was in force for .
The area
The counties it named.
The facts
- Issued
- Apr 19, 2015, 2:40 AM PDT (09:40 UTC)
- In effect from
- Apr 21, 2015, 3:00 PM PDT
- Expired
- Apr 20, 2015, 3:09 PM PDT
- In force
- Issued by
- NWS Eureka, CA
The text
As transmitted, in the capitals the NWS used until 2016.
210 WHUS76 KEKA 190940 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 240 AM PDT SUN APR 19 2015 PZZ470-191745- /O.EXP.KEKA.GL.W.0011.000000T0000Z-150419T1000Z/ /O.EXB.KEKA.SC.Y.0135.150419T1000Z-150422T0400Z/ /O.NEW.KEKA.GL.A.0010.150422T0400Z-150423T1000Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 240 AM PDT SUN APR 19 2015 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 9 PM PDT TUESDAY... ...GALE WATCH IN EFFECT FROM TUESDAY EVENING THROUGH LATE WEDNESDAY NIGHT... ...GALE WARNING WILL EXPIRE AT 3 AM PDT EARLY THIS MORNING... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 9 PM PDT TUESDAY. A GALE WATCH HAS ALSO BEEN ISSUED. THIS GALE WATCH IS IN EFFECT FROM TUESDAY EVENING THROUGH LATE WEDNESDAY NIGHT. * WINDS...N WINDS 5 TO 10 KT. INCREASING TUESDAY INTO WEDNESDAY WITH GALE FORCE WINDS POSSIBLE. * SEAS...N 8 TO 10 FT WITH A DOMINANT PERIOD OF 9 SECONDS. SEAS BUILDING TUESDAY NIGHT INTO WEDNESDAY TO AROUND 15 FT AT 10 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ PZZ475-191745- /O.EXP.KEKA.SE.W.0011.000000T0000Z-150419T1000Z/ /O.EXT.KEKA.SC.Y.0135.000000T0000Z-150419T1600Z/ /O.NEW.KEKA.GL.A.0010.150422T0400Z-150423T1000Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 240 AM PDT SUN APR 19 2015 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 AM PDT THIS MORNING... ...GALE WATCH IN EFFECT FROM TUESDAY EVENING THROUGH LATE WEDNESDAY NIGHT... ...HAZARDOUS SEAS WARNING WILL EXPIRE AT 3 AM PDT EARLY THIS MORNING... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A GALE WATCH... WHICH IS IN EFFECT FROM TUESDAY EVENING THROUGH LATE WEDNESDAY NIGHT. * WINDS...N WINDS 5 TO 10 KT. INCREASING TUESDAY INTO WEDNESDAY WITH GALE FORCE WINDS POSSIBLE. * SEAS...N 6 TO 9 FT WITH A DOMINANT PERIOD OF 9 SECONDS. SEAS BUILDING TUESDAY NIGHT INTO WEDNESDAY TO AROUND 17 FT AT 11 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ PZZ450-191045- /O.EXP.KEKA.SE.W.0011.000000T0000Z-150419T1000Z/ /O.EXP.KEKA.SC.Y.0135.000000T0000Z-150419T1000Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 240 AM PDT SUN APR 19 2015 ...HAZARDOUS SEAS WARNING WILL EXPIRE AT 3 AM PDT EARLY THIS MORNING... ...SMALL CRAFT ADVISORY WILL EXPIRE AT 3 AM PDT EARLY THIS MORNING... SEAS ARE FORECAST TO CONTINUE TO SUBSIDE THIS MORNING. $$ PZZ455-191045- /O.EXP.KEKA.SC.Y.0135.000000T0000Z-150419T1000Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 240 AM PDT SUN APR 19 2015 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 3 AM PDT EARLY THIS MORNING... SEAS ARE FORECAST TO CONTINUE TO SUBSIDE THIS MORNING. $$
6 follow-up statements
811 WHUS76 KEKA 191605 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 905 AM PDT SUN APR 19 2015 PZZ475-200015- /O.EXP.KEKA.SC.Y.0135.000000T0000Z-150419T1600Z/ /O.CON.KEKA.GL.A.0010.150422T0400Z-150423T1000Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 905 AM PDT SUN APR 19 2015 ...GALE WATCH REMAINS IN EFFECT FROM TUESDAY EVENING THROUGH LATE WEDNESDAY NIGHT... ...SMALL CRAFT ADVISORY HAS EXPIRED... * WINDS AND SEAS...NORTHERLY GALE CONDITIONS POSSIBLE TUESDAY INTO WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ PZZ470-200015- /O.CON.KEKA.SC.Y.0135.000000T0000Z-150422T0400Z/ /O.CON.KEKA.GL.A.0010.150422T0400Z-150423T1000Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 905 AM PDT SUN APR 19 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT TUESDAY... ...GALE WATCH REMAINS IN EFFECT FROM TUESDAY EVENING THROUGH LATE WEDNESDAY NIGHT... * WINDS...N WINDS 5 TO 10 KT. INCREASING TUESDAY INTO WEDNESDAY WITH GALE FORCE WINDS POSSIBLE. * SEAS...N 8 TO 10 FT WITH A DOMINANT PERIOD OF 9 SECONDS. SEAS BUILDING TUESDAY NIGHT INTO WEDNESDAY TO AROUND 15 FT AT 10 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$
858 WHUS76 KEKA 192113 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 213 PM PDT SUN APR 19 2015 PZZ450-200400- /O.EXB.KEKA.SC.Y.0135.000000T0000Z-150420T0400Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 213 PM PDT SUN APR 19 2015 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 9 PM PDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 9 PM PDT THIS EVENING. * WINDS...S 5 TO 15 KT THROUGH MONDAY. * WAVES...STEEP NW WAVES AROUND 9 FT AT 9 SECONDS THIS EVENING SUBSIDING OVERNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ PZZ470-200515- /O.CON.KEKA.SC.Y.0135.000000T0000Z-150422T0400Z/ /O.CON.KEKA.GL.A.0010.150422T0400Z-150423T1000Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 213 PM PDT SUN APR 19 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT TUESDAY... ...GALE WATCH REMAINS IN EFFECT FROM TUESDAY EVENING THROUGH LATE WEDNESDAY NIGHT... * WINDS...N WINDS 5 TO 15 KT. INCREASING TUESDAY INTO WEDNESDAY WITH GALE FORCE WINDS POSSIBLE. * SEAS...N 8 TO 10 FT WITH A DOMINANT PERIOD OF 9 SECONDS. SEAS BUILDING TUESDAY NIGHT INTO WEDNESDAY TO AROUND 15 FT AT 10 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ PZZ475-200515- /O.CON.KEKA.GL.A.0010.150422T0400Z-150423T1000Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 213 PM PDT SUN APR 19 2015 ...GALE WATCH REMAINS IN EFFECT FROM TUESDAY EVENING THROUGH LATE WEDNESDAY NIGHT... * WINDS AND SEAS...NORTHERLY GALE CONDITIONS POSSIBLE TUESDAY INTO WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$
609 WHUS76 KEKA 200400 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 900 PM PDT SUN APR 19 2015 PZZ450-200500- /O.EXP.KEKA.SC.Y.0135.000000T0000Z-150420T0400Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 900 PM PDT SUN APR 19 2015 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 9 PM PDT THIS EVENING... $$ PZZ470-201200- /O.CON.KEKA.SC.Y.0135.000000T0000Z-150422T0400Z/ /O.CON.KEKA.GL.A.0010.150422T0400Z-150423T1000Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 900 PM PDT SUN APR 19 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT TUESDAY... ...GALE WATCH REMAINS IN EFFECT FROM TUESDAY EVENING THROUGH LATE WEDNESDAY NIGHT... * WINDS...N WINDS 5 TO 15 KT. INCREASING TUESDAY INTO WEDNESDAY WITH GALE FORCE WINDS POSSIBLE. * SEAS...N 8 TO 10 FT WITH A DOMINANT PERIOD OF 9 SECONDS. SEAS BUILDING TUESDAY NIGHT INTO WEDNESDAY TO AROUND 15 FT AT 10 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ PZZ475-201200- /O.CON.KEKA.GL.A.0010.150422T0400Z-150423T1000Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 900 PM PDT SUN APR 19 2015 ...GALE WATCH REMAINS IN EFFECT FROM TUESDAY EVENING THROUGH LATE WEDNESDAY NIGHT... * WINDS AND SEAS...NORTHERLY GALE CONDITIONS POSSIBLE TUESDAY INTO WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$
464 WHUS76 KEKA 200949 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 249 AM PDT MON APR 20 2015 PZZ470-201800- /O.EXT.KEKA.SC.Y.0135.000000T0000Z-150421T2200Z/ /O.EXT.KEKA.GL.A.0010.150421T2200Z-150423T1600Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 249 AM PDT MON APR 20 2015 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM PDT TUESDAY... ...GALE WATCH NOW IN EFFECT FROM TUESDAY AFTERNOON THROUGH THURSDAY MORNING... * WINDS...N WINDS 5 TO 15 KT. INCREASING TUESDAY INTO WEDNESDAY WITH GALE FORCE WINDS EXPECTED. * SEAS...N 8 TO 10 FT WITH A DOMINANT PERIOD OF 9 SECONDS. SEAS BUILDING TUESDAY NIGHT INTO WEDNESDAY TO AROUND 15 FT AT 10 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ PZZ475-201800- /O.EXT.KEKA.GL.A.0010.150421T2200Z-150423T1600Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 249 AM PDT MON APR 20 2015 ...GALE WATCH NOW IN EFFECT FROM TUESDAY AFTERNOON THROUGH THURSDAY MORNING... * WINDS AND SEAS...NORTHERLY GALE CONDITIONS EXPECTED LATE TUESDAY THROUGH WEDNESDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$
090 WHUS76 KEKA 201600 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 900 AM PDT MON APR 20 2015 PZZ470-210000- /O.CON.KEKA.SC.Y.0135.000000T0000Z-150421T2200Z/ /O.CON.KEKA.GL.A.0010.150421T2200Z-150423T1600Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 900 AM PDT MON APR 20 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT TUESDAY... ...GALE WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON THROUGH THURSDAY MORNING... * WINDS...N WINDS 5 TO 15 KT. INCREASING TUESDAY INTO WEDNESDAY WITH GALE FORCE WINDS EXPECTED. * SEAS...N 8 TO 10 FT WITH A DOMINANT PERIOD OF 9 SECONDS. SEAS BUILDING TUESDAY NIGHT INTO WEDNESDAY TO AROUND 15 FT AT 10 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ PZZ475-210000- /O.CON.KEKA.GL.A.0010.150421T2200Z-150423T1600Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 900 AM PDT MON APR 20 2015 ...GALE WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON THROUGH THURSDAY MORNING... * WINDS AND SEAS...NORTHERLY GALE CONDITIONS EXPECTED LATE TUESDAY THROUGH WEDNESDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$
513 WHUS76 KEKA 202209 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 309 PM PDT MON APR 20 2015 PZZ470-210615- /O.CON.KEKA.SC.Y.0135.000000T0000Z-150421T2200Z/ /O.UPG.KEKA.GL.A.0010.150421T2200Z-150423T1600Z/ /O.NEW.KEKA.GL.W.0012.150421T2200Z-150424T0400Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 309 PM PDT MON APR 20 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT TUESDAY... ...GALE WARNING IN EFFECT FROM 3 PM TUESDAY TO 9 PM PDT THURSDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 3 PM TUESDAY TO 9 PM PDT THURSDAY. THE GALE WATCH IS NO LONGER IN EFFECT. * WINDS...INCREASING N 10 TO 20 KT TONIGHT...THEN BECOMING 25 TO 35 KT ON TUESDAY. GUSTS AROUND 45 KT WILL BE POSSIBLE THROUGH WEDNESDAY. * SEAS...N 8 TO 9 FT AROUND 8 SECONDS TONIGHT....BUILDING TO 10 TO 15 FT AT 10 SECONDS TUESDAY NIGHT...AND THEN 15 TO 20 FT AT 10 SECONDS WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ475-210615- /O.EXB.KEKA.SC.Y.0135.150420T2300Z-150421T2200Z/ /O.UPG.KEKA.GL.A.0010.150421T2200Z-150423T1600Z/ /O.NEW.KEKA.GL.W.0012.150421T2200Z-150424T0400Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 309 PM PDT MON APR 20 2015 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 PM PDT TUESDAY... ...GALE WARNING IN EFFECT FROM 3 PM TUESDAY TO 9 PM PDT THURSDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 3 PM TUESDAY TO 9 PM PDT THURSDAY. A SMALL CRAFT ADVISORY HAS ALSO BEEN ISSUED. THIS SMALL CRAFT ADVISORY IS IN EFFECT UNTIL 3 PM PDT TUESDAY. THE GALE WATCH IS NO LONGER IN EFFECT. * WINDS AND SEAS...INCREASING TO N 10 20 KT TONIGHT...THEN BECOMING 25 TO 35 KT ON TUESDAY. GUSTS AROUND 45 KT WILL BE POSSIBLE THROUGH WEDNESDAY. * WAVES/SEAS...N 8 TO 9 FT AT 8 SECONDS TONIGHT...BUILDING TO 10 TO 15 FT AT 10 SECONDS TUESDAY NIGHT...AND THEN 15 TO 20 FT AT 10 SECONDS WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ450-210615- /O.EXB.KEKA.SC.Y.0135.150421T0400Z-150424T0400Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 309 PM PDT MON APR 20 2015 ...SMALL CRAFT ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 9 PM PDT THURSDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 9 PM THIS EVENING TO 9 PM PDT THURSDAY. * WINDS...N WINDS 5 TO 15 KT TONIGHT...INCREASING TO 15 TO 25 KT ON TUESDAY. GUSTS AROUND 35 KT WILL BE POSSIBLE THROUGH WEDNESDAY WITH FEW GUSTS NEAR 40 KT ESPECIALLY AROUND POINT SAINT GEORGE AND CAPE MENDOCINO. * SEAS...N 7 TO 8 FT AROUND 8 SECONDS TONIGHT...BUILDING TO 10 TO 11 FT AT 10 SECONDS TUESDAY NIGHT...AND 10 TO 14 FT AT 11 SECONDS WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ PZZ455-210615- /O.EXB.KEKA.SC.Y.0135.150421T1600Z-150424T1600Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 309 PM PDT MON APR 20 2015 ...SMALL CRAFT ADVISORY IN EFFECT FROM 9 AM TUESDAY TO 9 AM PDT FRIDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 9 AM TUESDAY TO 9 AM PDT FRIDAY. * WINDS...NW 5 TO 15 KT TONIGHT...INCREASING TO 15 TO 25 KT TUESDAY. GUSTS UP TO 35 KT WILL BE POSSIBLE THROUGH WEDNESDAY ESPECIALLY AROUND CAPE MENDOCINO AND POINT ARENA. * SEAS...N 6 FT AT 8 SECONDS TONIGHT...BUILDING TO 9 TO 11 FT AT 10 SECONDS TUESDAY NIGHT...AND 11 TO 15 FT AT 11 SECONDS ON WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$
What forecasters said that day
The local office's own words before this gale watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Eureka, CA wrote its last area forecast discussion before this gale watch went out at Apr 18, 3:30 PM PDT, 11 hours 10 minutes earlier.
Area forecast discussion, Apr 18, 3:30 PM PDT, 11 hours 10 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE EUREKA CA 330 PM PDT SAT APR 18 2015 .SYNOPSIS...HIGH PRESSURE OVER THE WEST COAST WILL MAINTAIN WARM TEMPERATURES ACROSS THE INTERIOR THROUGH SUNDAY. THE COAST CAN EXPECT LOW CLOUDS AND FOG...MAINLY DURING THE NIGHT AND MORNING HOURS. AN UNSETTLED AND SHOWERY WEATHER PATTERN MAY BEGIN ON TUESDAY. && .DISCUSSION...A WEAK UPPER LEVEL IMPULSE PASSING OVER NORTHWEST CALIFORNIA THIS AFTERNOON HAS FIRED OFF SOME SHOWERS AND WEAK THUNDERSTORMS OVER PARTS OF THE INTERIOR. RADAR INDICATES THEY ARE PULSE-TYPE STORMS AND BOTH NLDN AND ENTLN SHOW ABOUT A DOZEN STRIKES THROUGH THIS TYPING. EXPECT THESE STORMS TO KEEP PULSING FOR THE NEXT FEW HOURS AND THEN QUICKLY DIMINISH AS THE ATMOSPHERE STABILIZES AROUND AND AFTER SUNSET. STRATUS AND FOG WILL THEN RETURN TO THE COAST. THE MODELS WERE IN DECENT AGREEMENT SHOWING UPPER LEVEL RIDGING SAGGING SOUTHWARD OVER THE AREA ON SUNDAY. THIS WILL ALLOW ANOTHER DAY OF WARM INTERIOR TEMPERATURES. EVEN ON MONDAY THE MODELS MAINTAIN A RIDGE OVER THE AREA WITH NO SUBSTANTIAL MOISTURE TRANSPORT INTO THE AREA. THE CHANCES FOR CONVECTION ARE NOT LOOKING OVERLY IMPRESSIVE ON MONDAY, BUT KEPT A SLIGHT CHANCE IN THE FORECAST. THINGS CHANCE ON TUESDAY AS THE GFS AND ECMWF INDICATE A SPLITTING UPPER TROUGH APPROACHING THE WEST COAST. THE GFS CONTINUES TO INDICATE CONVECTIVE PRECIP SPARKING UP WITH THE HEATING OF THE DAY OVER THE INTERIOR ON TUE. CONVECTIVE PARAMETER ARE FAVORABLE FOR ISOLATED THUNDERSTORMS. THE UPPER TROUGH MEANDERS OVER OR NEARBY NORTHERN CALIFORNIA INTO WED AND A BROAD BRUSH CHANCE OF SHOWERS. THE MODELS PART COMPANY SIGNIFICANTLY ON THU AND FRI. THE ECMWF WAS THE MOST AGGRESSIVE WITH DRIVING AN UPPER TROUGH AND PRECIP TOWARD THE NORCAL COAST BY FRI. THE GFS WAS MUCH DRIER AND HAS A MEAN RIDGE BUILDING WITH MOSTLY DRY WEATHER ON THU. IF THE ECMWF PANS OUT...TEMPERATURES WILL BE DRASTICALLY COOLER IN THE INTERIOR (HIGH IN THE LOWER 60S). THE GFS INDICATES COOLING AS WELL...BUT NOT TO THE DEGREE OF THE ECMWF. LEANED TOWARD THE LESS DRASTIC AND WARMER GFS SCENARIO BUT MAINTAINED NEAR CLIMO PRECIP CHANCES. && .AVIATION...STRATUS HAD SCOURED OUT FOR MOST AREAS NORTH OF CAPE MENDOCINO AS OF 21Z...WHILE IT WAS MORE PERSISTENT ALONG THE MENDOCINO COAST. FU FROM FIRES IN SIBERIA CONTINUES TO FILTER OVER THE AREA TODAY CAUSING SOME HAZY CONDITIONS. CU BUILDING OVER THE INTERIOR MOUNTAINS OF TRINITY AND MENDOCINO COUNTIES THIS AFTERNOON/EARLY EVENING HAS THE POTENTIAL TO PRODUCE SHOWERS AND A FEW RUMBLES OF THUNDER. MVFR CONDITIONS AND SOME MOUNTAIN OBSCURATIONS ARE POSSIBLE NEAR ANY SHOWERS/T-STORM ACTIVITY. CONVECTION SHOULD DECREASE THROUGH THE EVENING AS DIURNAL HEATING SUBSIDES. GOING INTO THE OVERNIGHT LOW CLOUDS/FOG WILL PERSIST ALONG THE MENDOCINO COAST...WHILE LOW CLOUDS WILL REDEVELOP ALONG THE REDWOOD COAST. MVFR TO IFR CIGS/VSBYS ARE POSSIBLE. THE BIG QUESTION MARK IS WHETHER OR NOT LOW CLOUDS WILL STAY ALONG THE COAST OVERNIGHT...OR SCOUR OUT. ATTM...THINK THAT THE LOW CLOUDS NORTH OF CAPE MENDOCINO WILL SCOUR OUT OVERNIGHT AS OFFSHORE FLOW DEVELOPS...DRYING THE BOUNDARY LAYER. THE EVENING SHIFT WILL NEED TO MONITOR THE SITUATION. STP && .MARINE...N GALES WILL BE PEAKING OVER THE NEXT FEW HOURS OVER THE N OFFSHORE WATERS WITH SUSTAINED WINDS NEAR GALE FORCE AND GUSTS TO NEAR 45 KTS. THESE WINDS WILL DIMINISH FAIRLY RAPIDLY LATER TONIGHT AS THE INLAND THERMAL TROF PIVOTS OFFSHORE S OF CAPE MENDOCINO. THIS WILL BRING LIGHT WINDS TO THE S NEAR SHORE ZONE ALONG WITH PERIODS OF SOUTHERLIES ALONG THE MENDOCINO COAST. THE MODELS HAVE A TOUGH TIME HANDLING THIS SHIFT IN THE WIND...SO HAVE HAND EDITED SEVERAL GRIDS IN THE SHORT TERM. HAVE CONTINUED THE HAZARDOUS SEAS WARNING IN THE S OFFSHORE ZONE. BOTH THE HAZARDOUS SEAS WARNING AND THE GALE WARNING ARE SCHEDULED TO END AROUND MIDNIGHT TONIGHT. THE NEXT SURGE OF N WINDS IS ANTICIPATED TO OCCUR LATE TUE OR TUE NIGHT NEXT WEEK WITH GALE FORCE GUSTS POSSIBLE ACROSS THE OFFSHORE WATERS INTO THU. ELEVATED WINDS ARE EXPECTED TO LAST LONGER OVER THE S OFFSHORE ZONE. /SEC && .EKA WATCHES/WARNINGS/ADVISORIES... CA...NONE. NORTHWEST CALIFORNIA COASTAL WATERS... GALE WARNING FOR PZZ470. HAZARDOUS SEAS WARNING FOR PZZ475. SMALL CRAFT ADVISORY FOR PZZ450-455-475. && VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKA FOLLOW US ON FACEBOOK AND TWITTER AT: HTTP://WWW.FACEBOOK.COM/NWSEUREKA HTTP://WWW.TWITTER.COM/NWSEUREKA
Hazardous weather outlook, Apr 18, 2:35 PM PDT, 12 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE EUREKA CA 235 PM PDT SAT APR 18 2015 CAZ003-004-076-192145- NORTH COAST INTERIOR-UPPER TRINITY RIVER-MENDOCINO INTERIOR- 235 PM PDT SAT APR 18 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...TONIGHT. THERE WILL BE ISOLATED THUNDERSTORMS THROUGH EARLY THIS EVENING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THERE WILL BE A SLIGHT CHANCE OF THUNDERSTORMS MONDAY AND TUESDAY DURING THE AFTERNOON AND EVENING HOURS. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE IN EUREKA. CAZ001-002-192145- REDWOOD COAST-MENDOCINO COAST- 235 PM PDT SAT APR 18 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.